# SDR 2008UALA00668

- Difficulty date: February 5, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 33,424 hours, 9,477 cycles
- Engine: Pwa PW4052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 246 AT LBL 26.39 STIFFENER IS CRACKED.
